# SDR FDEA201511063509

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 69,048 hours, 22,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR SLIDE PRESS TO TEST LIGHT WILL NOT TEST.  REPLACED REMOTE SLIDE PACK PRESS INDICATOR.  SYS OPERATIONS CHECKED NORMAL.
